Advil Multi-Symptom Cold&Flu 10ct

ITEM
21419801
$6.00

Available In Store Only
Print

Active Ingredients Active Ingredients (In Each Tablet)...PurposesChlorpheniramine Maleate 4mg...Antihistamine Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer Phenylephrine HCI 10mg...Nasal Decongestant *Nonsteroidal Anti-Inflammatory Drug

More Information
Brand Advil
Unit Size 10 each
Available In-Store Only

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Mucinex Children's Multi-Symptom Cold and Fever Liquid- Very Berry- 4 Ounce Children's Mucinex Multi-Symptom Cold and Fever Liquid in Very Berry flavor helps reduce minor aches and pains, suppresses cough, breaks up mucus, and clears your child's stuffy nose. Children's Mucinex Multi-Symptom Cold & Fever Liquid Medicine contains Acetaminophen 325 mg pain reliever / fever reducer, dextromethorphan HBr 10 mg Cough Suppressant, Guaifenesin 200 mg expectorant, and Phenylephrine HCl 5mg Nasal Decongestant. This Children's Medicine is for children ages 6+.Relieves headache pain and reduces fevers with active ingredient acetaminophen pain relievers and fever reducers Controls Cough with active ingredient dextromethorphan HBr cough suppressant Thins & loosens mucus with active ingredient Guaifenesin expectorant Relieves stuffy nose Berry Blast flavored liquid medicine for ages 6+ . Quickview
Mucinex Children's Multi-Symptom Cold and Fever Liquid- Very Berry- 4 Ounce
Children's Mucinex Multi-Symptom Cold and Fever Liquid in Very Berry flavor helps reduce minor aches and pains, suppresses cough, breaks up mucus, and clears your child's stuffy nose.

Children's Mucinex Multi-Symptom Cold & Fever Liquid Medicine contains Acetaminophen 325 mg pain reliever / fever reducer, dextromethorphan HBr 10 mg Cough Suppressant, Guaifenesin 200 mg expectorant, and Phenylephrine HCl 5mg Nasal Decongestant. This Children's Medicine is for children ages 6+.

  • Relieves headache pain and reduces fevers with active ingredient acetaminophen pain relievers and fever reducers
  • Controls Cough with active ingredient dextromethorphan HBr cough suppressant
  • Thins & loosens mucus with active ingredient Guaifenesin expectorant
  • Relieves stuffy nose
  • Berry Blast flavored liquid medicine for ages 6+
View Details X
Biofreeze Pain Relief On-The-Go Singles, 10 ct Biofreeze is the #1 topical analgesic recommended by hands-on healthcare providers like chiropractors, pharmacists, and massage therapists. This unique formula uses the active ingredient menthol, which provides a cooling sensation that blocks pain signals to the brain, so all you feel is relief. The On-the-Go Singles are perfect for travel – store in your purse, backpack, or traveling first aid kit for relief anywhere, anytime. Apply to areas you most often feel pain, including the neck, shoulders, back, knees, and more, so you can experience the relief you need and get back to doing what you love. Provides effective relief from arthritis pain, sports injuries, and other causes of muscle and joint soreness Single packets are ideal for one to two applications of Biofreeze Pain Relief Gel Made with USP-grade ingredients and free of propylene glycol, gluten, and paraben Active Ingredient: Menthol 4% Cooling Pain ReliefInactive Ingredients: Aloe Barbadensis Leaf Extract, Arnica Montana Flower Extract, Arctium Lappa Root Extract, Boswellia Carterii Resin Extract, Calendula Officinalis Extract, Carbomer, Camellia Sinensis Leaf Extract, Camphor, Glycerin, Ilex Paraguariensis Leaf Extract, Isopropyl Alcohol, Isopropyl Myristate, Melissa Officinalis Leaf Extract, Silica, Tocopheryl Acetate, Triethanolamine, Water, Blue 1, Yellow 5 When using this product: • Avoid contact with eyes or mucous membranes • Do not apply to wounds or damaged skin • Do not use with other ointments, creams, sprays or liniments • Do not apply to irritated skin or if excesive irritation develops • Do not Bandage • Wash hands after use with cool water • Do not use with heating pad or device • Store in a cool dry place. Quickview
Biofreeze Pain Relief On-The-Go Singles, 10 ct Biofreeze is the #1 topical analgesic recommended by hands-on healthcare providers like chiropractors, pharmacists, and massage therapists. This unique formula uses the active ingredient menthol, which provides a cooling sensation that blocks pain signals to the brain, so all you feel is relief. The On-the-Go Singles are perfect for travel – store in your purse, backpack, or traveling first aid kit for relief anywhere, anytime. Apply to areas you most often feel pain, including the neck, shoulders, back, knees, and more, so you can experience the relief you need and get back to doing what you love. Provides effective relief from arthritis pain, sports injuries, and other causes of muscle and joint soreness Single packets are ideal for one to two applications of Biofreeze Pain Relief Gel Made with USP-grade ingredients and free of propylene glycol, gluten, and paraben Active Ingredient: Menthol 4% Cooling Pain ReliefInactive Ingredients: Aloe Barbadensis Leaf Extract, Arnica Montana Flower Extract, Arctium Lappa Root Extract, Boswellia Carterii Resin Extract, Calendula Officinalis Extract, Carbomer, Camellia Sinensis Leaf Extract, Camphor, Glycerin, Ilex Paraguariensis Leaf Extract, Isopropyl Alcohol, Isopropyl Myristate, Melissa Officinalis Leaf Extract, Silica, Tocopheryl Acetate, Triethanolamine, Water, Blue 1, Yellow 5 When using this product: • Avoid contact with eyes or mucous membranes • Do not apply to wounds or damaged skin • Do not use with other ointments, creams, sprays or liniments • Do not apply to irritated skin or if excesive irritation develops • Do not Bandage • Wash hands after use with cool water • Do not use with heating pad or device • Store in a cool dry place. Quickview
Biofreeze Pain Relief On-The-Go Singles, 10 ct

Biofreeze is the #1 topical analgesic recommended by hands-on healthcare providers like chiropractors, pharmacists, and massage therapists. This unique formula uses the active ingredient menthol, which provides a cooling sensation that blocks pain signals to the brain, so all you feel is relief. The On-the-Go Singles are perfect for travel – store in your purse, backpack, or traveling first aid kit for relief anywhere, anytime. Apply to areas you most often feel pain, including the neck, shoulders, back, knees, and more, so you can experience the relief you need and get back to doing what you love.

  • Provides effective relief from arthritis pain, sports injuries, and other causes of muscle and joint soreness
  • Single packets are ideal for one to two applications of Biofreeze Pain Relief Gel
  • Made with USP-grade ingredients and free of propylene glycol, gluten, and paraben

Active Ingredient: Menthol 4% Cooling Pain Relief
Inactive Ingredients: Aloe Barbadensis Leaf Extract, Arnica Montana Flower Extract, Arctium Lappa Root Extract, Boswellia Carterii Resin Extract, Calendula Officinalis Extract, Carbomer, Camellia Sinensis Leaf Extract, Camphor, Glycerin, Ilex Paraguariensis Leaf Extract, Isopropyl Alcohol, Isopropyl Myristate, Melissa Officinalis Leaf Extract, Silica, Tocopheryl Acetate, Triethanolamine, Water, Blue 1, Yellow 5

When using this product: • Avoid contact with eyes or mucous membranes • Do not apply to wounds or damaged skin • Do not use with other ointments, creams, sprays or liniments • Do not apply to irritated skin or if excesive irritation develops • Do not Bandage • Wash hands after use with cool water • Do not use with heating pad or device • Store in a cool dry place

View Details X
Children's Claritin 24-Hour Non-Drowsy Allergy Grape Chewable Tablet, 5mg, 10 ct Children's Claritin Chewable Tablets, in grape flavor, provide effective, 24-hour allergy relief of your child’s allergy symptoms, like sneezing, runny nose and itchy, watery eyes. Antihistamine. For children ages 2+. Each tablet contains 5 mg of loratadine.     INGREDIENTS: Loratadine, Aspartame, Citric Acid Anhydrous,Colloidalsilicon Dioxide, D&C Red No. 27 aluminum lake, Fd&C Blue No. 2 aluminum lake, Flavor, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Sodium Starch Glycolate, Stearic Acid OTHER INFORMATION - phenylketonurics: contains phenylalanine 1.4mg    . Quickview
Children's Claritin 24-Hour Non-Drowsy Allergy Grape Chewable Tablet, 5mg, 10 ct

Children's Claritin Chewable Tablets, in grape flavor, provide effective, 24-hour allergy relief of your child’s allergy symptoms, like sneezing, runny nose and itchy, watery eyes. Antihistamine.

For children ages 2+. Each tablet contains 5 mg of loratadine.    

INGREDIENTS: Loratadine, Aspartame, Citric Acid Anhydrous,Colloidalsilicon Dioxide, D&C Red No. 27 aluminum lake, Fd&C Blue No. 2 aluminum lake, Flavor, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Sodium Starch Glycolate, Stearic Acid

OTHER INFORMATION - phenylketonurics: contains phenylalanine 1.4mg    

View Details X